Solution of polyhedra
Author: Sabitov*, Idjad
Source: Bulletin of the Brazilian Mathematical Society, Volume 35, Number 2, July 2004 , pp. 199-210(12)
Abstract:The paper is an exposition of the author’s talk on the Seminar on Differential Geometry in IMPA in Rio de Janeiro. It presents a short survey of some recent results in the metric theory of polyhedra in 3-space. Namely we emphasize on some applicatons of the theorem which is a vast generalization of the Heron’s formule for the area of a triangle to volumes of polyhedra.
Document Type: Research Article
Affiliations: Moscow State University, Faculty of Mechanics and Mathematics, 119992, Moscow, RUSSIA, Email: firstname.lastname@example.org
Publication date: 2004-07-01